Changing time for two-parameter strong martingales
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 17 (1981) no. 2, pp. 147-163.
@article{AIHPB_1981__17_2_147_0,
     author = {Nualart, D. and Sanz, M.},
     title = {Changing time for two-parameter strong martingales},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {147--163},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {1981},
     mrnumber = {625336},
     zbl = {0463.60040},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1981__17_2_147_0/}
}
TY  - JOUR
AU  - Nualart, D.
AU  - Sanz, M.
TI  - Changing time for two-parameter strong martingales
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1981
SP  - 147
EP  - 163
VL  - 17
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1981__17_2_147_0/
LA  - en
ID  - AIHPB_1981__17_2_147_0
ER  - 
%0 Journal Article
%A Nualart, D.
%A Sanz, M.
%T Changing time for two-parameter strong martingales
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1981
%P 147-163
%V 17
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1981__17_2_147_0/
%G en
%F AIHPB_1981__17_2_147_0
Nualart, D.; Sanz, M. Changing time for two-parameter strong martingales. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 17 (1981) no. 2, pp. 147-163. http://www.numdam.org/item/AIHPB_1981__17_2_147_0/

[1] R. Cairoli and J.B. Walsh, Stochastic integrals in the plane. Acta Math., t. 134, 1975, p. 111-183. | MR | Zbl

[2] R. Cairoli and J.B. Walsh, On changing time. Lecture Notes in Math., t. 581, 1977, p. 349-355. | Numdam | MR | Zbl

[3] R. Cairoli and J.B. Walsh, Regions d'arrêt, localisations et prolongements de martingales. Z. Wahrsheinlichkeitstheorie und Verw. Gebiete., t. 44, 1978, p. 279- 306. | MR | Zbl

[4] E. Wong and M. Zakai, Weak martingales and stochastic integrals in the plane. Ann. Probability, t. 4, 1976, p. 570-586. | MR | Zbl

[5] E. Wong and M. Zakai, An extension of stochastic integrals in the plane. Ann. Probability, t. 5, 1977, p. 770-778. | MR | Zbl

[6] E. Wong and M. Zakai, Differentiation formulas for stochastic integrals in the plane. Stochastic Processes and their Applications, t. 6, 1978, p. 339-349. | MR | Zbl